MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,STANDARD,6"X9"

MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,STANDARD,6"X9"
Catalog Number MDS137000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Blister (4537)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, after applying the ice pack for "groin pain" for "a little while" to the "left side" of the groin on (b)(6) 2025 he felt a "burning sensation", and the skin "looked like a huge blister (bubbled up skin)".The customer reported that the following day the "top skin was gone", and there was "raw flesh with a hole".The customer reported he visited his physician and was prescribed "antibiotics and cream".The customer reported that the skin is now a "purple looking scar", and the doctor stated, "it was frost bite and that there will be permanent nerve damage in that area".No additional details are available related to the customer reported issue.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, after applying the ice pack for "groin pain" for "a little while" to the "left side" of the groin on (b)(6) 2025 he felt a "burning sensation", and the skin "looked like a huge blister (bubbled up skin)".The customer reported that the following day the "top skin was gone", and there was "raw flesh with a hole".

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,STANDARD,6"X9"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key24094614
Report Number1417592-2026-00051
Device Sequence Number13336149
Product Code IMD
UDI-Device Identifier00080196732336
UDI-Public00080196732336
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberMDS137000
Device Lot Number08019673233
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale